The conjugate Darboux problem
Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 304-306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_2_a9,
author = {M. A. Sadybekov},
title = {The conjugate {Darboux} problem},
journal = {Doklady Akademii Nauk},
pages = {304--306},
year = {1990},
volume = {314},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a9/}
}
M. A. Sadybekov. The conjugate Darboux problem. Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 304-306. http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a9/